# SDR XNA01012G

- Difficulty date: July 11, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- Aircraft time: 30,705 hours, 15,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BULK LIGHT DOOR LIGHT ILLUMINATED AFTER TAXI.  CYCLED BULK PIT DOOR SEVERAL TIMES.  OPS CHECK NORMAL IAW A300 MM 52-71-00.
